# SDR SWAA2024032567044

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 18,811 hours, 9,692 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 3500 LOUD BANG HEARD FROM #2 ENGINE; COUPLED WITH HIGH EGT; LOSS OF POWER #2 ENGINE WOULD NOT RESPOND TO THROTTLE. ENGINE NOT SHUTDOWN. DECLARED EMERGENCY RETURN TO FIELD; A/C LAND OVERWEIGHT BY 10700. SEE ATTACHED PICTURE FOR EEC RECENT FAULT<[01] PERFORMED INSPECTION OF THE #2 ENGINE AFTER AN ENGINE STALL OR POSSIBLE ENGINE STALL PER AMM 71-00-00-210-801. NO DEFECTS NOTED. REMOVED AND REPLACED HMU AND FUEL PUMP PER MT 773-11-00. LEAK CHECKS AND OPS CHECKS GOOD. FOR HMU R&R REF TTG8Q00SARQR AND FOR THE FUEL PUMP PACKAGE R&R REF TTG8Q00SARKJ.;[02] PERFORMED INSPECTION OF THE #2 ENGINE AFTER AN ENGINE STALL OR POSSIBLE ENGINE STALL PER AMM 71-00-00-210-801. NO DEFECTS NOTED. REMOVED AND REPLACED HMU AND FUEL PUMP PER MT 773-11-00. LEAK CHECKS AND OPS CHECKS GOOD. FOR HMU R&R REF TTG8Q00SARQR AND FOR THE FUEL PUMP PACKAGE R&R REF TTG8Q00SARKJ.;[03] C/W
